# SDR MALA020353

- Difficulty date: June 15, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH OF FLIGHT 3326, RH ENGINE POWER SURGE. UNCOMMANDED TORQUE POWER SURGES OF 15 PERCENT ON RT ENGINE DURING CRUISE FLIGHT AT 60 PERCENT TORQUE.  THIS WAS AN ACTUAL POWER SURGE WITH AN ASSOCIATED YAW.  AC LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED CTOT PANEL. ALSO SHOTGUNNED AT THE TIME WERE: HUM, PCU, PROP OVERSPEED GOV., FWD NP SENSOR, LEFT SIDE OF ENGINE WIRE HARNESS, ALT. AND STATOR.
